RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 1997, Volume 216, Pages 176–180 (Mi tm1005)  

Hyperbolicity of minimizing trajectories for two-dimensional Hamiltonian systems with random forcing

Ya. G. Sinai, K. M. Khanin


Full text: PDF file (618 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1997, 216, 169–173

Bibliographic databases:

UDC: 519.217
Received in December 1996

Citation: Ya. G. Sinai, K. M. Khanin, “Hyperbolicity of minimizing trajectories for two-dimensional Hamiltonian systems with random forcing”, Dynamical systems and related topics, Collection of articles. To the 60th anniversary of academician Dmitrii Viktorovich Anosov, Tr. Mat. Inst. Steklova, 216, Nauka, Moscow, 1997, 176–180; Proc. Steklov Inst. Math., 216 (1997), 169–173

Citation in format AMSBIB
\Bibitem{SinKha97}
\by Ya.~G.~Sinai, K.~M.~Khanin
\paper Hyperbolicity of minimizing trajectories for two-dimensional Hamiltonian systems with random forcing
\inbook Dynamical systems and related topics
\bookinfo Collection of articles. To the 60th anniversary of academician Dmitrii Viktorovich Anosov
\serial Tr. Mat. Inst. Steklova
\yr 1997
\vol 216
\pages 176--180
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1005}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1632145}
\zmath{https://zbmath.org/?q=an:0908.34042}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1997
\vol 216
\pages 169--173


Linking options:
  • http://mi.mathnet.ru/eng/tm1005
  • http://mi.mathnet.ru/eng/tm/v216/p176

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:199
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019